I have been on HydroCodone-Acetaminophen 10-325 for about four months for severe back pain due to osteo-arthritis and bulging disks, etc. in my spine. I started out taking two pills a day - one in the a.m. and one in the p.m. I decided to reduce the dosage as I had a dreadful withdrawal about a year ago while on Oxycontin. Is it possible to feel symptoms after cutting out one pill a day? I thought maybe I should lower the dosage to half a pill twice a day and did so but had weird feelings last week and the symptoms seem to be what others have written on their posts. I do also take Xanax (Alprazolam) to help me sleep at night and even the Xanax doesn't seem to be helping anymore as it takes me more than two hours some nights to drop off. I am on Levothyroxine for hypo-thyroidism, Paxil for panic attacks, Cozaar for high blood pressure, Omeprazole for gastric problems, Methotrexate for rheumatoid arthritis, and a Remicade infusion (chemo) therapy every six weeks also for the RA. Right now, all I want to do is get off the HydroCodone. I will just have to deal with the pain because I hate taking all these medications which are a necessary evil. Is there anyone out there with answers. By the way, I am a divorced female 69 years of age who, otherwise, is extremely happy with life.